T Nation

Advice - Pain


I read over the Injection Pain thread.
I shot 200mg sust250 on monday into left glute. Normally never have any problems.
Area became extremely painfully tender. Today - Thursday, Pain has gone down; however it is swollen and hard when touching, very slight redness. No edema. This is where im confused, the injection pain thread talks about edema's where as my area is inflammed and hard.
I plan to go to doc tomorrow see if he recommends antibiotics, but seeing as this is the first encounter I've had, just a little nervous.
No fever, no ill feeling. Just redness, swollen, and hard :confused:


Oh and secondly, some people say ice, some say heat. Which is it ?


I recently had this happen to me. It has been one week since the injection and the hard lump has completely dissipated. I just stretched and massaged the area frequently. I would guess that applying heat to the area would be beneficial as well.


take some advil,soak the area in a hot shower and foam roll the area with a tennis ball or something.
I have this at times and it goes away, might be a shallow inject or just inflammation from the oil itself
if this does not work then go see a doc but be patient it does not go away over night,but right now IMO theres no need to worry.


This post was flagged by the community and is temporarily hidden.


Cool story Shakespeare


Just wanted to thank you all for your help.